# SDR DALA2024120611501

- Difficulty date: December 5, 2024
- Submitted: December 6, 2024
- Operation: Air carrier
- Aircraft: N552NW
- Make and model: Boeing 757251
- Aircraft serial: 26499
- Aircraft time: 58,760 hours, 27,081 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5652 CORROSION ON SIDE PLATE UPPER AND LOWER SURFACE ALSO CORROSION ON NUTS BTW STA Y=1380 TO STA Y=1440 S26R-S27R AT AFT CARGO COMPARMENT (C2 DOOR LOWER SILL AREA). CORRECTIVE ACTION: SUMMARY OF NRC 00374. SIDE PLATE BTW STA Y= 1380 TO STA Y=1440 S26R-S27R AT AFT CARGO COMPARMENT (C2 DOOR LOWER SILL AREA) WAS REPLACED PER B757-200 SRM. (0695126)
